Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the cause for swollen eyelid and bad thrush before menstruation?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
Hi i have a swollen eye lid that i get everytime i mensoate and i also get bad thrush
Posted Thu, 23 Jan 2014 in Medicines and Side Effects
 
 
Answered by Dr. Geetika Paul 47 minutes later
Hi. Just before menstruation one gets edema of body . This can enhance the swelling of the eyelid and thrush. This is called flaring-up. Get completely treated to avoid recurrence.
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 14 hours later
This what my eye lookd like after it swells up. The mark scabs up and peels
 
 
Answered by Dr. Geetika Paul 7 hours later
Brief Answer: Fixed drug eruption Detailed Answer: Hi You seem to be developing a fixed drug eruption every time during your cycles. I would like to know if you are taking any pain killers or any other medicines regularly or every time during the menstrual cycles. These eruptions tend to come up on intake of any particular drugs every time. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 3 hours later
I dont take any reguler medications. I do take Naprogesic Period Pain Tablets when im menstrating. I do take a krill oil and pro biotic to avided the thrush but that dosenot seem to be helping.
 
 
Answered by Dr. Geetika Paul 52 minutes later
Brief Answer: Fixed drug reaction Detailed Answer: Hi See what you aid developing is basically a fixed drug eruption type of drug reaction. You should avoid taking naprogesic in future. This drug is causing the reaction at the same place every time that you take it. The skin lesion that you have is basically a lesion of fixed drug eruption which again develops reaction everytime you take the allergic drug. Now as far as safer alternative pain killers are concerned, you can safely take paracetamol or crocin for the period associated pain every time during your menses. Now for the treatment of the lesion that you have developed, you can apply a mild steroid cream like cortisone over it twice a day for two to three days. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 7 minutes later
Could that be the curse if the thrush too? As last mouth i dix not take the drug andhad no probs
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Fixed drug reaction Detailed Answer: Yes This basically means that the lesions that you are developing in the mouth are not thrush but they are lesions of the same drug reaction which also develop in the mouth after the intake of the drug. So basically you need to avoid taking it. And remember that all your life you cannot take this particular drug or you will again develop the same reaction and it can even be worse. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 2 hours later
Thank you sooo much.. I will see my family doctor when she returns from hoildays.. How long will the mouth lesions take to heal ? And is there anything i can do to help it from hurting? Will thr one on my eye ever fade?
 
 
Answered by Dr. Geetika Paul 3 hours later
Brief Answer: drug reaction Detailed Answer: Hi again See the oral lesions do take time to heal. They may take up to two weeks to completely heal and sometimes even more if they get infected by fungal infection too. As far as the spot over the eye is concerned, at present the skin lesion is fresh . Once it heals completely and leaves a pigmented scar, then treatment with a lightening agent can be started after assessment by a doctor. It will get better with time. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 5 hours later
My eye and mouth swelled up again this moring and have not taken the drug for days... Im drinking heap of water to flush it out of my body. s
 
 
Answered by Dr. Geetika Paul 10 hours later
Brief Answer: Reaction Detailed Answer: Hi Just take loads of water. Do not take any medicine now. Just take some antihistamines like benadryl two to three times a day for atleast two days. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cause for swollen eyelid and bad thrush before menstruation? 8 minutes later
Thank you
 
 
Answered by Dr. Geetika Paul 2 minutes later
Brief Answer: Best wishes Detailed Answer: You are most welcome. Take care Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor